MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 136-32-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Distress (2329); Joint Dislocation (2374); Osteolysis (2377); Implant Pain (4561)
Date of Event 05/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 61 months after a right total hip replacement procedure, the patient underwent a revision procedure to address pain, polyethylene wear, and dislocation.Wear was noted on the x-ray, and it was confirmed in the legal documentation.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitants: 5200115 180-01-52 nv crown cup clstr hole.Fat874 s&n (b)(6) nanos femoral neck prosthesis ti6ai4/ti-plasmaspray/bonit size 6 cone 12/14.17jm13476 71343208 oxinium 32mm o.D., +8 12/14 taper femoral head zr-2.5, nb.The device was not returned for evaluation and no photographs were provided for review; therefore the reported event cannot be confirmed through analysis.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of acetabular loosening, prosthesis wear, and osteolysis.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the implant and the bone.The reported wear and osteolysis may be due to a combination of the risk factors specified in the hhe.Additionally, a contributing factor to the wear may have been the off-label use detailed above.However, this cannot be confirmed because the components were not returned for evaluation, and images or radiographs were not provided.Corrections: h6 clinical codes.

Brand Name
NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19329825
Report Number1038671-2024-01289
Device Sequence Number16913258
Product Code JDI
UDI-Device Identifier10885862024282
UDI-Public10885862024282
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2020
Device Catalogue Number136-32-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale